# SDR MASA97152

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 12027655007
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, THE LEFT UPPER AILERON CABLE WAS FOUND WITH APPROXIMATELY ONE INCH AREA THAT WAS WORN.  THE AREA OF DEFECT WAS LOCATED WHERE THE CABLE RUNS THROUGH THE LT ENGINE NACELLE FAIR LEAD.  MAINTENANCE REMOVED AND REPLACED THE LT AILERON UPPER CABLE.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
